# SDR FDEA201101200310

- Difficulty date: January 20, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24748
- Aircraft time: 61,137 hours, 21,991 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 395
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 395, RBL 11, WL 208, FLOORBEAM TOP STRAP (PLATE) HAS CORROSION.  REMOVED CORROSION IAW SRM 51-10-02. ORIGNAL MAT THICKNESS .125 AFTER REWORK .108   MAT LOSS .017 AREA OF DAMAGE L(1") X W(1") OUT OF LIMITS IAW SRM 53-00-51, FIG 101, DETAIL   VI.  REMOVED UPPER TEE RBL 09- RBL 70 IAW SRM 51-10-02. FABRICATED REPAIR PARTS FROM BAC 1505-100880 IAW SRM 53-00-51, FIG 201, TABLE I.  REPAIR STRAPS FABRICATED ON  TRAVELER T11/866150, REPAIR ANGLES FABRICATED ON MAE TRAVELER T11/866149. REPAIR PARTS, ANGLES, AND STRAPS INSTALLED AT STA 395, RBL 09- RBL 70, IAW SRM 51-40-02.   CATEGORY A REPAIR.  MAJOR REPAIR.
